Følg
Mohammad Dehghan
Mohammad Dehghan
School of Mathematics and Statistics
Verificeret mail på math.carleton.ca - Startside
Titel
Citeret af
Citeret af
År
Fractional Sturm–Liouville eigenvalue problems, I
M Dehghan, AB Mingarelli
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2020
242020
Fractional Sturm–Liouville Eigenvalue Problems, II
M Dehghan, AB Mingarelli
Fractal and Fractional 6 (9), 487, 2022
112022
Support Set Invariancy Sensitivity Analysis in Bi-parametric Linear Optimization
M Dehghan, A Ghaffari Hadigheh, K Mirnia
Advanced Modeling and Optimization 9 (1), 81-89, 2007
112007
An efficient method to approximate eigenfunctions and high-index eigenvalues of regular Sturm– Liouville problems
M Dehghan
Applied Mathematics and Computation 279, 249-257, 2016
42016
Reconstructing the potential function for indefinite Sturm-Liouville problems using infinite product forms
M Dehghan, AA Jodayree
Electronic Journal of Differential Equations 2013 (182), 1-16, 2013
32013
An efficient method to approximate eigenvalues and eigenfunctions of high order Sturm-Liouville problems
J Biazar, M Dehghan, T Houlari
Computational Methods for Differential Equations 8 (2), 389-400, 2020
22020
Advances in Fractional Differential Operators and Their Applications
AB Mingarelli, LG Zivlaei, M Dehghan
MDPI-Multidisciplinary Digital Publishing Institute, 2023
2023
Theory and numerical approaches of high order fractional Sturm-Liouville problems
T Houlari, M Dehghan, J Biazar, A Nouri
Turkish Journal of Mathematics 45 (4), 1564-1579, 2021
2021
Using homotopy analysis method to find the eigenvalues of higher order fractional Sturm–Liouville problems
J Biazar, M Dehghan, T Houlari
Iranian Journal of Numerical Analysis and Optimization 10 (1), 49-62, 2020
2020
Systemet kan ikke foretage handlingen nu. Prøv igen senere.
Artikler 1–9